# SDR IXX2008F00100

- Difficulty date: August 5, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, FOUND LT FWD FUSELAGE AFT AND BELOW EMERGENCY EXIT DOOR HAS IMPROPER REPAIR AT FS 447 LOGN 25.5 LT.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR. REMOVED EXISTING REPAIR. REMOVED DAMAGED AREA. FABRICATED NEW SKIN, EXTERNAL DOUBLER, INTERNAL FINGER DOUBLERS AND FILLER.  CLEANED TREATED AND PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-11, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-1, SRM 53-2-1, SRM 51-1-21, SRM 53-4-1 & SRM 51-1-8B.  (K)
